# SDR K11A2023053100209

- Difficulty date: May 31, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N335CK
- Make and model: Boeing 737-3Y0
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FRD ENTRY DOOR LIGHT ON TAKEOFF ROLL 10KTS REJECTED TAKEOFF AND RESCUED DOOR.
